Journal of Mathematics of Kyoto University

A criterion for spots

William Heinzer, Craig Huneke, and Judith D. Sally

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 4 (1986), 667-671.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520834

Digital Object Identifier
doi:10.1215/kjm/1250520834

Mathematical Reviews number (MathSciNet)
MR864469

Zentralblatt MATH identifier
0617.13016

Subjects
Primary: 13H05: Regular local rings

Citation

Heinzer, William; Huneke, Craig; Sally, Judith D. A criterion for spots. J. Math. Kyoto Univ. 26 (1986), no. 4, 667--671. doi:10.1215/kjm/1250520834. https://projecteuclid.org/euclid.kjm/1250520834


Export citation